@article{CM_1994__90_1_1_0, author = {Hulek, Klaus and Sankaran, G. K.}, title = {The Kodaira dimension of certain moduli spaces of abelian surfaces}, journal = {Compositio Mathematica}, volume = {94}, year = {1994}, pages = {1-35}, mrnumber = {1266492}, zbl = {0799.14026}, language = {en}, url = {http://dml.mathdoc.fr/item/CM_1994__90_1_1_0} }
Hulek, K.; Sankaran, G. K. The Kodaira dimension of certain moduli spaces of abelian surfaces. Compositio Mathematica, Tome 94 (1994) pp. 1-35. http://gdmltest.u-ga.fr/item/CM_1994__90_1_1_0/
[Ba] Fourier-Jacobi Series. In: Proc. Symp. Pure Math. IX, AMS, Providence, R.I., (1966), 296-300. | MR 219755 | Zbl 0164.38501
:[BH] Projective models of Shioda modular surfaces. Manuscr. Math. 50 (1985), 73-132. | MR 784140 | Zbl 0599.14035
, :[EZ] The theory of Jacobi forms. Progress in Mathematics 55. Birkhäuser, Boston, Basel, Stuttgart 1985. | MR 781735 | Zbl 0554.10018
, :[F] Siegelsche Modulfunktionen. Grundlehren 254, Springer, Berlin 1983. | MR 871067 | Zbl 0498.10016
:[Fu] Intersection theory. Springer, Berlin 1984. | MR 732620 | Zbl 0541.14005
:[H] Algebraic geometry. Springer, New York, 1977. | MR 463157 | Zbl 0367.14001
:[Hir] Elliptische Differentialoperatoren auf Mannigfaltigkeiten. Gesammelte Werke Vol. 2, 583-608. Springer, Berlin, 1987. | MR 210151
:[HM] A rank 2 vector bundle on P4 with 15,000 symmetries. Topology 12 (1973), 69-85. | MR 382279 | Zbl 0255.14017
, :[HKW1] Singularities of the moduli spaces of certain abelian surfaces. Compositio Math. 79 (1991), 231-253. | Numdam | MR 1117341 | Zbl 0741.14022
, , :[HKW2] Moduli spaces of abelian surfaces: Compactification, degenerations and theta functions. de Gruyter, Berlin 1993. | MR 1257185 | Zbl 0809.14035
, , :[HW] Bielliptic abelian surfaces. Math. Ann. 283 (1989), 411-429. | MR 985240 | Zbl 0641.14014
, :[K] A geometrical approach to the theory of Jacobi forms. Compositio Math. 79 (1991), 1-19. | Numdam | MR 1112278 | Zbl 0724.11028
:[M1] Hirzebruch's proportionality theorem in the non-compact case. Inv. Math. 42 (1977), 239-272. | MR 471627 | Zbl 0365.14012
:[M2] On the Kodaira dimension of the Siegel modular variety. Algebraic Geometry-Open Problems, Proceedings Ravello 1982, 348-375 (C. Ciliberto et al., Eds) Springer Lecture Notes 997, Springer, Berlin, 1983. | MR 714757 | Zbl 0527.14036
:[O'G] On the Kodaira dimension of moduli spaces of abelian surfaces. Compositio Math. 72 (1989), 121-163. | Numdam | MR 1030139 | Zbl 0711.14025
:[Sch] Elliptic modular functions. Grundlehren 203, Springer, Berlin, 1974. | MR 412107 | Zbl 0285.10016
:[Sh] Introduction to the arithmetic theory of automorphic functions. Publ. Math. Soc. Japan 11, Iwanami Shoten, Tokyo, and Princeton University Press, 1971. | MR 314766 | Zbl 0221.10029
:[Shi] On elliptic modular surfaces. J. Math. Soc. Japan 24 (1972), 20-59. | MR 429918 | Zbl 0226.14013
:[SC] Smooth compactification of locally symmetric varieties. Math. Sci. Press, Brookline, Mass., 1975. | MR 457437 | Zbl 0334.14007
, , , :[T] On the Kodaira dimension of the moduli spaces of abelian varieties. Inv. Math. 68 (1982), 425-439. | MR 669424 | Zbl 0508.14038
:[YPG] Young person's guide to canonical singularities. Proc. Symp. Pure Math. 46 (Algebraic Geometry Bowdoin 1985), 345-416 (1987). | MR 927963 | Zbl 0634.14003
: